# SDR AALA202310053722

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 88,015 hours, 11,422 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 2R DOOR FLIGHT ATTENDANT SEAT INOPERATIVE. REPLACED FLASHLIGHT BATTERY AT 2R DOOR FLIGHT ATTENDANT SEAT. PER AMM 25-64-01. FUNCTIONAL CHECK GOOD.
